Couldn't find what you looking for?

TRY OUR SEARCH!

what type of side effects should i be concern about after receiving a shot?

Loading...

You know, sometimes ignorance is bliss! The less you know, especially about possible pain or side effects-the better-the less you are going to stress about it.

Ok, some people like to know what they might expect and I guess you are one of them.

As far as I know, you may feel a slight pain when you receive a shot and continue to feel it for that day. Some people develop discoloration at the injection site but it goes away after some time.

Some people experience worsening of the symptoms for the first few days after injection and they need to apply ice to the area they received the shot.
Allergic reactions don’t occur since cortisone is naturally occurring substance in our bodies but some people experience reactions to betadine some doctors use to sterilize the skin.
If you suffer from diabetes, you may expect a rise in your sugar levels which is transient but still should be followed.
Reply

Loading...

i recieved a cortizone shot and i couldn't sleep all nite.not due to pain but just couldn't sleep.
Reply

Loading...

Kitty, I have heard that the cortizone is bad for your other joints. That is the reason doctors will only give a few shots to anyone individual. The steriod attacks the cartilidge or something in other joints.
Reply

Loading...

I recently had my second cortisone injection in neck. With the first injection I had hot flashes, felt like my face was on fire at times, severe lower back pain. With my second injection my side effects have been insomnia (for 2 nights), increased appetite for sweets, limited mild hot flashes, and now 4 days after the shot, my knees are really sore. I haven't done anything out of the ordinary that would cause me to have such pain in both knees. I don't have bad knees & they've never bothered me before. I'm at a healthy weight, probably a little under what I should be. The pain kept waking me up last night & are still sore today. I haven't read of anyone else having a systemic side effect like this. Anyone else out there experience this or hear of anything like this? Very curious to know!! Thanks for your input!
Reply

Loading...

Allergic reaction do occur as a steriod injection is a manufactured from chemical and wouldn't carry warnings on the label
Reply

Loading...